# SDR 20010111CW004

- Difficulty date: December 16, 2000
- Submitted: January 11, 2001
- Operation: Air carrier
- Aircraft: N474TA
- Make and model: Airbus A319-132
- Aircraft serial: 1159
- Aircraft time: 1,708 hours, 681 cycles
- Engine: Iae V2522A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: V2524A5
- Part serial: V10657
- Condition: Damaged
- Location: Rt Wing
- Part time: 1,776 hours, 703 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURNING DESCENT OF FLT, ENG NR2 EXPER STALL,ON ECAM,MSG OF NR2 OIL FLTR CLOG. MAIN TECH INSPD ENG MSTR CHIP DECTRS, FOUND STRONG METAL CONTAMINATION.  ENGINE NR2 WAS REPLACED. NO DISCREP DETECTED. AC RETRN TO NORMAL OPERATION.
